# SDR DHL2003604528

- Difficulty date: May 2, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING INDB L/E INTERNAL DOUBLER CRACKED .500, STA XFS.572.500. PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1 & SRM 57-3-3 FIG 6. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. REMOVED DAMAGED INTERNAL DOUBLER IAW SRM 57-3-3 FIG 6. FABRICATED NEW INTERNAL DOUBLER, A SHIM IAW SRM 57-3-3 FIG 6. CLEANED, TREATED AND PRIMED INTERNAL DOUBLER AND SHIM INNER SURFACE IAW SRM 51-1-8B. INSTALLED INTERNAL DOUBLER AND SHIM WITH NEW FASTENERS IAW SRM 57-1-0 PG 1, SRM 57-3-3 FIG 6 & SRM 51-1-21 PG 1.
